# SDR FDEA201402270416

- Difficulty date: February 27, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 22,566 hours, 12,481 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Part number: 0
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR & BOTTOM PANEL FOUND CRACKED.  REAMED CRACK LAYERS IAW SRM 51-40-44 . PERFORMED ROTO-TEST INSPECTION IAW NTM 51-10-01.   NO CRACK FOUND.  MAJOR REPAIR IAW GMM6-2-100.
